# SDR ASAA9510059

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 86210151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD EMERGENCY FLOOR LIGHT TRANSMITTER INOP.  MAINTENANCE REPLACED BATTERY PACK.  (M)
